# SDR ASAA0954290

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,996 hours, 1,792 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING DAMAGE 193AR CHAFFED THROUGH.  REPAIRED PER SRM 51 70 05.
